Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2013, Number 5, Pages 3–12 (Mi ivm8793)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of differentiation operator in the space $L_2$ on semiaxis

V. V. Arestovab, M. A. Filatovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, Russia
b Chair of Mathematical Analysis and Function Theory, Ural Federal University, Yekaterinburg, Russia

Abstract: We establish an upper bound for the error of the best approximation of the first order differentiation operator by linear bounded operators on the set of twice differentiable functions in the space $L_2$ on the half-line. This upper bound is close to a known lower bound and improves the previously known upper bound due to E. E. Berdysheva. We use a specific operator that is introduced and studied in the paper.

Keywords: Stechkin problem, optimal recovery, differential operator, half-line.

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2013, 57:5, 1–8
UDC: 517.518+517.983
Received: 22.02.2012

Citation: V. V. Arestov, M. A. Filatova, “Approximation of differentiation operator in the space $L_2$ on semiaxis”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, no. 5, 3–12; Russian Math. (Iz. VUZ), 57:5 (2013), 1–8

Citation in format AMSBIB
\Bibitem{AreFil13}
\by V.~V.~Arestov, M.~A.~Filatova
\paper Approximation of differentiation operator in the space $L_2$ on semiaxis
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2013
\issue 5
\pages 3--12
\mathnet{http://mi.mathnet.ru/ivm8793}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2013
\vol 57
\issue 5
\pages 1--8


Linking options:
  • http://mi.mathnet.ru/eng/ivm8793
  • http://mi.mathnet.ru/eng/ivm/y2013/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arestov V., Filatova M., “Best Approximation of the Differentiation Operator in the Space l-2 on the Semiaxis”, J. Approx. Theory, 187 (2014), 65–81  crossref  mathscinet  zmath  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:295
    Full text:89
    References:31
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022